# SDR MWEA96531

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND FWD CABIN EMERGENCY CEILING LIGHTS WOULD NOT EXTINGUISH.  MAINT. REPLACED D-CELL BATTERIES IN POWER SUPPLY.  OPS CHECK GOOD.
